i have laser v-beam under my eye for a little burst blood vessel,bad bad result.the laser make a purpura were a have my little burst blood vessel,but the impact of the laser has broken a lots of small vessels around were the skin was healthy,and or the purpura was it left a white bump.the laserist never see a reaction like that. what can i do help me please
Problem with Laser V-beam Perfecta. Used To Treat A Burst Blood Vessel, But Make Worse? (photo)
Doctor Answers (1)
V-Beam Can Cause Purpura (Bruising)
V-Beam can cause purpura (bruising), which can take up to several weeks to go away. Return to your treating physician for re-evaluation. Possible V-Beam re-treatment may be needed, if not gone.
Our preference is to use the Sciton BBL for facial telangiectasias.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.